# SDR SIMA20220905001

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N762DT
- Make and model: Emb EMB110*
- Aircraft serial: 17000298
- Aircraft time: 21,018 hours, 18,369 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FO AND STND BY AIRSPEED SPLIT EMERGENCY DECLARED LANDING OVERWIEIGHT WITHIN SINK RATE T/S AIRSPEED SPLIT. FOUND ADSP #4 LIP TO BE BENT AND OUT OF LIMITS IAW EMB 175 MM 34-13-01-220-801-A-C/A-RAR ADSP #4 IAW ERJ AMM 34-13-01. OPS CHECK GOOD.
